# SDR PNBA2011F00006

- Difficulty date: September 15, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N207GM
- Make and model: Cessna 207
- Aircraft serial: 20700217
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Push-Pull Cable
- Part number: 98600582
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 3 DIFFERENT FOLLOW-UP CABLES, THE STROKE OR THROW OF THE INSIDE CABLE WAS .7500" ON 1,  1" ON ANOTHER AND 1.1250" ON THE 3RD.  UNABLE TO GET THE BLUE PRINT SPECS OF 2.37 ON ANY OF THE CABLES.  CABLES WILL BIND-UP WHEN ATTEMPTING TO EXTEND THE FLAPS.
